Doctor insights on:
When Will The Side Effects Of Antimetabolite Go Away
Maybe.: Depends on the side effects. Most side effects such as decreased appetite and insomnia lessen with time, but they may not go away completely. In general, se should not get worse with time, but they may continue to some degree. If they do, consider switching to a different type of adhd medication, to see if you can get the benefits wtihout the side effects. ...Read more
It depends upon: Upon which side effects were talking about. Most of them to go away within the first week or two. However, insomnia can persistent and require either additional medication for a change of the dose or change in the timing of the dosing. I recommend that you discuss those issues with your prescribing doctor. Have a great new year. ...Read more
BuSpar makes me anxious and mad. I started it 9 days ago. Will the side effects go away? If so how long until I can expect some relief?
If i stop taking Claritin will the side effects go away overnight and by that i mean in a 24 hour period? Or will it take a couple of days for all the medicine to be out of my system?
Most likely.: What side effects do you speak of? Most side effects of Rituximab occur during the infusion itself; I have very few folks complain of anything afterwards except maybe fatigue (that is if they receive Rituximab by itself). It does suppress the b lymphocytes for months but usually that translates into nothing. Patients who have had heart pain or irregular heartbeats in the past may experience .Reed. ...Read moreSee 1 more doctor answer
B6: B 6 is water soluble and can be quickly flushed out of the body with drinking water. ...Read more
I'm on Zoloft and it has made my dry eyes worse and has made me sensitive to light. Will the side effects go away? Do I need to worry about vision?
Maybe: Sertraline (Zoloft) is an effective antidepressant and anti-anxiety agent (it appears that your issue is anxiety). Common side effects include dry mouth and stomach upset. Generally side effects resolve within 2-4 weeks. I would consult with your psychiatrist about whether or not you should continue this medication, DO NOT discontinue this medication on your own. ...Read more
- Talk to a doctor live online for free
- Will the side effects go away after i stop danocrine
- If i lose weight will the stretch marks on the sides of my stomach go away
- How long does it take for the side effects of accutane to go away?
- Ask a doctor a question free online
- Treating bumps associated with a yeast infection
- What does it mean when the right side of your body goes numb?
- What if any are the side effects of suddenly going off androgel?
- How long will the harsh side effects of celexa persist?
- Talk to a pharmacologist online for free